# SDR AALA202301093195

- Difficulty date: December 13, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 61,518 hours, 25,240 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WHEEL WELL SMALL CRACK IN FORWARD PART OF THE LEFT WHEEL WELL ACCOMPLISHED PERMANENT REPAIR ON LEFT WHEEL WELL VAPOR BARRIER AT LEFT BUTT LINE 54.21-45.64 STA. 663.75.
